# SDR DALA2019100985806

- Difficulty date: October 7, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 50,869 hours, 22,137 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Module
- Condition: Leaking
- Location: Flap/Slats
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO LOSS OF LT HYDRAULIC FLUID.  FOUND LEAKS AT FLAP/SLAT DEPRESSURIZATION MODULE AND LT EDP. REPLACED DAMAGED SEAL AT FLAP/SLAT DEPRESSURIZATION MODULE AND LT EDP.  R & R LT ACMP AND CASE DRAIN FILTER, LT RTN FILTER MODULE, AND PTU AS PRECAUTIONARY. LEAK CK AND OPS CK GOOD.
